# SDR AALA202311156981

- Difficulty date: November 1, 2023
- Submitted: November 15, 2023
- Operation: Air carrier
- Aircraft: N882NN
- Make and model: Boeing 737823
- Aircraft serial: 33221
- Aircraft time: 34,961 hours, 14,748 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: 141A5650U3
- Condition: Corroded
- Location: Zone 100 - Fuse
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CORROSION ON INTERCOSTAL FROM AIRCRAFT STA 727 TO 294 AT WATERLINE 207 TO LBL 12. REMOVE AND REPLACED INTERCOSTAL. PER AARD 51-00-05-1 DRW 141A5600.
